MathSciNet Relay Station
MathSciNet bibliographic data
MR2530897 (2010f:20045) 20G35
Luzgarëv, A. Yu. Description of the overgroups $F\sb 4$ in $E\sb 6$ over a commutative ring. (Russian) Algebra i Analiz 20 (2008), no. 6, 148--185; translation in St. Petersburg Math. J. 20 (2009), no. 6, 955–981
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement